Alert archive / Missouri / Flash Flood Watches in 2011

Flash Flood Watch 6, NWS St. Louis, MO

June 18, 201114 counties in Illinois; 23 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at Jun 18, 2011, 3:57 PM CDT for 14 counties in Illinois; 23 counties in Missouri. It took effect at Jun 18, 2011, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2011, 3:57 PM CDT (20:57 UTC)
In effect from
Jun 18, 2011, 7:00 PM CDT
Expired
Jun 19, 2011, 7:00 AM CDT
In force
12 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 37 counties

Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 15 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
833 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WGUS63 KLSX 182057
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT SAT JUN 18 2011

...HEAVY RAIN THREAT TONIGHT OVER PORTIONS OF MISSOURI AND ILLINOIS...

.ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER EASTERN
KANSAS AND WESTERN MISSOURI EARLY THIS EVENING...AND WILL ROLL
EASTWARD LATE THIS EVENING AND SUNDAY MORNING. WIDESPREAD RAINS OF
ONE TO TWO INCHES ARE LIKELY...WITH ISOLATED HEAVIER AMOUNTS.


ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052-
059>065-072>075-084-085-099-191200-
/O.NEW.KLSX.FF.A.0006.110619T0000Z-110619T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA...
MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS...
FARMINGTON
357 PM CDT SAT JUN 18 2011

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...
  CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY 
  IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...
  MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. 
  IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...
  CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...
  JEFFERSON MO...LINCOLN MO...MADISON MO...MONITEAU MO...
  MONTGOMERY MO...OSAGE MO...PIKE MO...REYNOLDS MO...ST. 
  CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS 
  MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO.

* FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING

* THUNDERSTORMS WITH HEAVY RAIN WILL PUSH THROUGH THE CENTRAL AND
  SOUTHERN SECTIONS OF MISSOURI AND SOUTHERN ILLINOIS MAINLY LATE
  THIS EVENING AND OVERNIGHT. ONE TO TWO INCH RAINS WILL BE
  COMMON IN THE WATCH AREA...WITH LOCALIZED HIGHER AMOUNTS.

* HEAVY RAINFALL IS LIKELY...AND WILL MAKE FLASH FLOODING A VERY
  REAL AND DANGEROUS THREAT. AREAS ALONG AND SOUTH OF INTERSTATE
  70 WILL HAVE THE GREATEST CHANCE OF LOCALIZED RAINS IN EXCESS
  OF 2 INCHES...AND THE GROUND IS ALREADY SATURATED FROM THE HEAVY
  RAINS THAT FELL OVER THE PAST COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

BYRD
2 follow-up statements
747 
WGUS63 KLSX 190829
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
329 AM CDT SUN JUN 19 2011

ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052-
059>065-072>075-084-085-099-191200-
/O.CON.KLSX.FF.A.0006.000000T0000Z-110619T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA...
MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS...
FARMINGTON
329 AM CDT SUN JUN 19 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL...
  FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON 
  IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...
  ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO...
  BOONE MO...CALLAWAY MO...COLE MO...CRAWFORD MO...FRANKLIN 
  MO...GASCONADE MO...IRON MO...JEFFERSON MO...LINCOLN MO...
  MADISON MO...MONITEAU MO...MONTGOMERY MO...OSAGE MO...PIKE 
  MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. 
  LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO 
  AND WASHINGTON MO.

* UNTIL 7 AM CDT THIS MORNING

* A FEW THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL BE
  FOUND OVER THE REGION EARLY THIS MORNING.

* HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO
  RUNOFF. THIS WILL CAUSE FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

BRITT
016 
WGUS63 KLSX 191158
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
658 AM CDT SUN JUN 19 2011

ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052-
059>065-072>075-084-085-099-191300-
/O.EXP.KLSX.FF.A.0006.000000T0000Z-110619T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA...
MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS...
FARMINGTON
658 AM CDT SUN JUN 19 2011

...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI WILL
EXPIRE AT 7 AM CDT THIS MORNING. 

$$

TILLY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 18, 3:55 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 18, 3:55 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT SAT JUN 18 2011

.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/

IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.

SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.

MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.

FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.

TES

&&

.AVIATION...
/1255 PM CDT SAT JUN 18 2011/

BOW ECHO HAS EXITED REGION WITH CLEARING SKIES ON BACKSIDE OF
SYSTEM. WAKE LOW MOVED THROUGH NORTHERN PORTIONS OF FORECAST AREA
WITH GUSTS TO 45 MPH BRIEFLY...BUT HAS MOVED EAST OF KUIN...SO DID
NOT ADD MENTION TO KUIN TAF.

STILL NOT SURE EXACTLY WHEN NEW ACTIVITY WILL FIRE OR WHERE AN MCS
WOULD DEVELOP TONIGHT...SO JUST KEPT CB...VCNTY TS MENTION AT ALL
TAF SITES...MAINLY AFTER 01Z TONIGHT THROUGH 11Z-13Z TIMEFRAME ON
SUNDAY. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BECOMING
SEVERE TONIGHT ESPECIALLY IF THE STORMS CAN ORGANIZE INTO AN MCS.

AS FOR WINDS...TO REMAIN FROM THE SOUTHEAST TO SOUTH...BEFORE
VEERING TO THE WEST TOMORROW MORNING ON BACKSIDE OF THUNDERSTORM
COMPLEX.

SPECIFICS FOR KSTL...SKIES HAVE SCATTERED OUT...THOUGH SOME
LINGERING MVFR SC ACROSS THE METRO AREA. STILL NOT SURE EXACTLY WHEN
NEW ACTIVITY WILL FIRE OR WHERE AN MCS WOULD DEVELOP TONIGHT...SO
JUST KEPT CB...VCNTY TS MENTION AFTER 02Z THROUGH 13Z ON SUNDAY. ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BECOMING SEVERE
TONIGHT ESPECIALLY IF THE STORMS CAN ORGANIZE INTO AN MCS. AS FOR
WINDS...TO REMAIN FROM THE SOUTH...BEFORE VEERING TO THE WEST
TOMORROW MORNING ON BACKSIDE OF THUNDERSTORM COMPLEX.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-
     CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-
     LINCOLN MO-MADISON MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
     PIKE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 18, 7:50 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
750 AM CDT SAT JUN 18 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
750 AM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AFTER A ROUND OF EARLY MORNING STORMS...THUNDERSTORMS ARE
EXPECTED TO REDEVELOP ACROSS THE AREA THIS AFTERNOON...AND
ESPECIALLY TONIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS...ALONG WITH VERY HEAVY RAINS.

MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI
RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD
STATEMENT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE OF THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN
MISSOURI AND CENTRAL ILLINOIS ON SUNDAY.

THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY
TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE
MISSISSIPPI VALLEY.

MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE
MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS
FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY
NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. IN
ADDITION...SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR
RAINFALLS IN EXCESS OF ONE INCH.

TRUETT

In the hours before

Local storm report, Jun 18, 10:28 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     TSTM WND DMG     8 W VIRDEN              39.50N  89.92W
06/18/2011                   MACOUPIN           IL   AMATEUR RADIO

            TREE LIMBS DOWN...NO SIZE AVAILABLE AT THIS TIME.

0333 AM     TSTM WND DMG     TIPTON                  38.65N  92.78W
06/18/2011                   MONITEAU           MO   LAW ENFORCEMENT

            LARGE TREE DOWN AND ROOF PARTIALLY OFF A METAL
            OUTBUILDING IN TIPTON.

0350 AM     TSTM WND DMG     COLUMBIA                38.95N  92.33W
06/18/2011                   BOONE              MO   LAW ENFORCEMENT

            TWO TREES HAVE FALLEN ONTO A HOUSE IN COLUMBIA

0400 AM     FLASH FLOOD      HILLSBORO               39.16N  89.48W
06/18/2011                   MONTGOMERY         IL   LAW ENFORCEMENT

            VIADUCT FLOODED IN TOWN.

0400 AM     FLASH FLOOD      1 N IRVING              39.22N  89.41W
06/18/2011                   MONTGOMERY         IL   LAW ENFORCEMENT

            ROUTE 16 FLOODED.

0402 AM     TSTM WND DMG     HALLSVILLE              39.12N  92.22W
06/18/2011                   BOONE              MO   LAW ENFORCEMENT

            POWER LINES DOWN...TRANSFORMER ON FIRE.

0410 AM     FLASH FLOOD      RAYMOND                 39.32N  89.57W
06/18/2011                   MONTGOMERY         IL   LAW ENFORCEMENT

            VIADUCT FLOODED IN TOWN TO A DEPTH OF 3 TO 4 FEET.

0412 AM     TSTM WND GST     TAOS                    38.50N  92.08W
06/18/2011  E40 MPH          COLE               MO   TRAINED SPOTTER

0415 AM     TSTM WND DMG     FULTON                  38.85N  91.95W
06/18/2011                   CALLAWAY           MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN FULTON...TREE ALSO FELL
            ON A CAR AT WESTMINSTER COLLEGE IN FULTON. A STREET SIGN
            WAS PULLED OUT OF THE GROUND AND BLEW PAST A POLICEMAN
            JUST WEST OF FULTON.

0443 AM     TSTM WND DMG     NEW FLORENCE            38.91N  91.45W
06/18/2011                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEMI FLIPPED OVER ON INTERSTATE 70 NEAR MILE MARKER
            175.

0443 AM     TSTM WND DMG     3 SE MONTGOMERY CITY    38.94N  91.47W
06/18/2011                   MONTGOMERY         MO   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWNED ON HIGHWAY 19
            BETWEEN INTERSTATE 70 AND MONTGOMERY CITY. HIGHWAY
            PATROL NOW REPORTS AT LEAST 2 SEMIS BLOWN OVER IN
            MONTGOMERY COUNTY ALONG INTERSTATE 70. CORRECTED TIME OF
            OCCURRANCE

0452 AM     HAIL             RHINELAND               38.72N  91.52W
06/18/2011  M0.25 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0511 AM     TSTM WND DMG     MONROE CITY             39.65N  91.73W
06/18/2011                   MONROE             MO   LAW ENFORCEMENT

            TREES DOWN

0511 AM     TSTM WND DMG     3 NW MONROE CITY        39.68N  91.77W
06/18/2011                   MARION             MO   FIRE DEPT/RESCUE

            *** 3 INJ *** THUNDERSTORM WIND KNOCKED MOBILE HOME OFF
            OF ITS FOUNDATION ON COUNTY ROAD 216. ONLY MINOR
            INJURIES. MOBILE HOME WAS COMPLETELY DEMOLISHED.

0529 AM     HAIL             3 S HANNIBAL            39.66N  91.38W
06/18/2011  E0.25 INCH       RALLS              MO   TRAINED SPOTTER

            NEAR INTERSECTION OF ROUTE M AND HIGHWAY 61.

0530 AM     FLASH FLOOD      SALEM                   38.63N  88.95W
06/18/2011                   MARION             IL   EMERGENCY MNGR

            FLOODED ROADS THROUGHOUT COUNTY...SOME WITH ONE TO TWO
            FEET OF WATER. SEVERAL CARS HAVE BEEN STRANDED IN THE
            FLOOD WATERS.

0534 AM     TSTM WND DMG     FLINT HILL              38.85N  90.86W
06/18/2011                   ST. CHARLES        MO   EMERGENCY MNGR

            A COUPLE OF THREE INCH TREE LIMBS BLOWN DOWN.

0540 AM     TSTM WND DMG     3 NNE O'FALLON          38.82N  90.70W
06/18/2011                   ST. CHARLES        MO   TRAINED SPOTTER

            TWELVE INCH DIAMETER TREE BLOWN DOWN.

0540 AM     TSTM WND DMG     1 N O'FALLON            38.80N  90.71W
06/18/2011                   ST. CHARLES        MO   EMERGENCY MNGR

            FOUR INCH TREE LIMB BLOWN DOWN ONTO A PICKUP TRUCK.

0543 AM     HEAVY RAIN       FLINT HILL              38.85N  90.86W
06/18/2011  M1.34 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            FELL IN 15 MINUTES.

0545 AM     FLASH FLOOD      CARLYLE                 38.62N  89.37W
06/18/2011                   CLINTON            IL   TRAINED SPOTTER

            STREETS WERE FLOODED IN TOWN...HAS SINCE RECEEDED.

0558 AM     TSTM WND GST     ORCHARD FARMS           38.88N  90.45W
06/18/2011  E50 MPH          ST. CHARLES        MO   TRAINED SPOTTER

0600 AM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
06/18/2011  M60 MPH          ST. CHARLES        MO   ASOS

            AT SMART FIELD.

0600 AM     HEAVY RAIN       1 NW O'FALLON           38.79N  90.72W
06/18/2011  M1.50 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            SINCE 530 AM.

0600 AM     FLASH FLOOD      VIRDEN                  39.50N  89.77W
06/18/2011                   MACOUPIN           IL   LAW ENFORCEMENT

            LOTS OF COUNTY ROADS FLOODED NEAR VIRDEN.

0622 AM     TSTM WND GST     MASCOUTAH               38.51N  89.81W
06/18/2011  M62 MPH          ST. CLAIR          IL   TRAINED SPOTTER

0624 AM     TSTM WND GST     COLUMBIA                38.46N  90.23W
06/18/2011  E70 MPH          MONROE             IL   TRAINED SPOTTER

0640 AM     HAIL             MARYVILLE               38.73N  89.96W
06/18/2011  M0.25 INCH       MADISON            IL   TRAINED SPOTTER

0653 AM     HAIL             LEBANON                 38.60N  89.81W
06/18/2011  M0.25 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0654 AM     TSTM WND GST     NEW BADEN               38.54N  89.70W
06/18/2011  M54 MPH          CLINTON            IL   TRAINED SPOTTER

0654 AM     HAIL             NEW BADEN               38.54N  89.70W
06/18/2011  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

0658 AM     TSTM WND GST     AVISTON                 38.61N  89.61W
06/18/2011  M45 MPH          CLINTON            IL   TRAINED SPOTTER

0700 AM     FLOOD            LEBANON                 38.60N  89.81W
06/18/2011                   ST. CLAIR          IL   AMATEUR RADIO

            ROADS FLOODED IN LEBANON AND SMITHTON AREAS WITH 4 TO 6
            INCHES OF WATER.

0706 AM     HAIL             GIRARD                  39.45N  89.78W
06/18/2011  E0.25 INCH       MACOUPIN           IL   TRAINED SPOTTER

0718 AM     TSTM WND GST     HOYLETON                38.45N  89.27W
06/18/2011  E60 MPH          WASHINGTON         IL   TRAINED SPOTTER

            VERY LITTLE BIT OF HAIL.

0718 AM     HAIL             HOYLETON                38.45N  89.27W
06/18/2011  E0.25 INCH       WASHINGTON         IL   TRAINED SPOTTER

            VERY LITTLE BIT OF HAIL.

0721 AM     HAIL             CARLYLE                 38.62N  89.37W
06/18/2011  E0.25 INCH       CLINTON            IL   TRAINED SPOTTER

0733 AM     TSTM WND DMG     4 S PITTSBURG           38.81N  89.21W
06/18/2011                   FAYETTE            IL   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN...A FEW ONTO POWER LINES.

0734 AM     HAIL             CENTRALIA               38.52N  89.13W
06/18/2011  E0.25 INCH       MARION             IL   TRAINED SPOTTER

0738 AM     TSTM WND DMG     RAMSEY                  39.14N  89.11W
06/18/2011                   FAYETTE            IL   LAW ENFORCEMENT

            TREES BLOWN DOWN...A FEW ONTO POWER LINES.

0752 AM     HEAVY RAIN       CENTRALIA               38.52N  89.13W
06/18/2011  E2.50 INCH       MARION             IL   TRAINED SPOTTER

            SINCE 3 AM. SOME FLOODING OF STREETS AND YARDS
            NORTHEAST OF AIRPORT. CORRECTED TO LOCATION.

0755 AM     HEAVY RAIN       2 NNE OAKVILLE          38.47N  90.30W
06/18/2011  M2.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            IN LAST 20 HOURS.

0832 AM     HEAVY RAIN       MEHLVILLE               38.50N  90.32W
06/18/2011  M2.55 INCH       ST. LOUIS          MO   PUBLIC

            24 HOUR RAINFALL

0855 AM     FLASH FLOOD      HILLSBORO               39.16N  89.48W
06/18/2011                   MONTGOMERY         IL   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED IN THE NORTHERN AND EASTERN
            PORTIONS OF THE COUNTY.

&&

BYRD
Local storm report, Jun 18, 10:48 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      CARLYLE                 38.62N  89.37W
06/18/2011                   CLINTON            IL   LAW ENFORCEMENT

            WATER STILL ON ROADWAYS...BUT IMPROVING. ONLY ONE ROAD
            CLOSED NORTH OF CARLYLE...EAST OF ILLINOIS ROUTE 127.

&&

BYRD
Local storm report, Jun 18, 10:51 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     FLASH FLOOD      SALEM                   38.63N  88.95W
06/18/2011                   MARION             IL   LAW ENFORCEMENT

            WATER RECEEDING IN SALEM...THOUGH COUNTY ROADS STILL
            FLOODED.

&&

BYRD
Local storm report, Jun 18, 1:04 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     FLOOD            VIRDEN                  39.50N  89.77W
06/18/2011                   MACOUPIN           IL   LAW ENFORCEMENT

            SEVERAL SECONDARY ROADS NEAR VIRDEN REMAIN FLOODED.

&&

BYRD
Local storm report, Jun 18, 1:06 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       COFFEEN                 39.09N  89.39W
06/18/2011  M3.50 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            IN PAST 12 HOURS.

&&

BYRD
Local storm report, Jun 18, 2:53 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     FLOOD            CARLYLE                 38.62N  89.37W
06/18/2011                   CLINTON            IL   LAW ENFORCEMENT

            SOME COUNTRY ROADS ARE STILL FLOODED...MAIN ROADS ARE
            OK.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:30 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery45 min
Jun 18, 1:14 AM CDTFlash Flood WarningLSXMacoupin, Montgomery12 hr
Jun 18, 1:16 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery29 min
Jun 18, 2:51 AM CDTFlash Flood WarningLSXFayette, Montgomery6 hr
Jun 18, 4:31 AM CDTFlash Flood WarningLSXBond, Fayette6 hr
Jun 18, 5:01 AM CDTFlash Flood WarningLSXClinton, Marion6 hr
Jun 18, 5:10 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Calhoun, Greene, Pike65 min
Jun 18, 5:18 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Madison, Monroe, Saint Clair57 min
Jun 18, 5:30 AM CDTTornado WarningLSXCalhoun, Greene, Jersey, Madison, Pike19 min
Jun 18, 6:09 AM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison, Montgomery51 min
Jun 18, 6:20 AM CDTSevere Thunderstorm WarningLSXClinton, Madison, Monroe, Randolph, Saint Clair, Washington40 min
Jun 18, 6:21 AM CDTTornado WarningLSXClinton, Monroe, Randolph, Saint Clair, Washington39 min
Jun 18, 6:51 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Marion, Randolph and 2 more54 min
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningLSXClinton, Marion30 min
Jun 18, 1:06 PM CDTAreal Flood WarningLSXMacoupin, Montgomery4 hr
Jun 18, 4:49 PM CDTRiver Flood WarningLSXFayette5 days
Jun 18, 5:01 PM CDTAreal Flood WarningLSXMacoupin, Montgomery23 hr
Jun 18, 3:12 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage63 min
Jun 18, 4:00 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Cole, Gasconade, Montgomery, Osage45 min
Jun 18, 4:30 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 4 more60 min
Jun 18, 4:56 AM CDTTornado WarningLSXLincoln, Montgomery, Saint Charles, Warren49 min
Jun 18, 5:07 AM CDTTornado WarningLSXLincoln, Montgomery, Pike38 min
Jun 18, 5:50 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Jun 18, 7:28 AM CDTSevere Thunderstorm WarningLSXMadison16 min

Nearby

Flash Flood Watches in Missouri, 2011Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.